$0.00
FREE SHIPPING OVER $50*
MYC Loyalty Membership
Buying Prescriptions Online at the My Chemist
Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack
  Product ID: 2515715

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack

Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack

Product ID: 2515715
$17.49 MIDYEAR MADNESS
$17.49
$17.49
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. VITAMIN AND MINERAL SUPPLEMENTS SHOULD NOT REPLACE A BALANCED DIET.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. SUNSCREEN IS ONLY USED FOR ONE ELEMENT OF PROTECTION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. BREAST MILK IS BEST FOR MOST BABIES.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
 

Information

Nurofen S2 Pain and Inflammation Relief Tablets
Nurofen S2 Pain and Inflammation Relief Tablets

Nurofen Core Range

Osteoarthritis pain is caused by inflammation in the soft tissue between your joints, which can feel like a burning pain

Nurofen helps to reduce the inflammation and relieve osteoarthritis flare-up pain for up to 8 hours

Don't just relieve the pain, reduce the inflammation with Nurofen.

Now also available in Double Strength.

Ask your pharmacist - They must decide if this product is right for you. This medicine may not be right for you. Read the label before purchase. Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your health professional.

Before use seek medical advice if you're over 65 years old.

Key features

Nurofen S2 Pain and Inflammation Relief Tablets

Helps to reduce the inflammation

Nurofen S2 Pain and Inflammation Relief Tablets

Effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms.

Nurofen S2 Pain and Inflammation Relief Tablets

Up to 8 hour relief of pain*

Nurofen S2 Pain and Inflammation Relief Tablets

Ostearthritis pain is caused by inflammation in the soft tissue between your joints which can feel like a burning pain

Nurofen S2 Pain and Inflammation Relief Tablets

Nurofen relieves pain and inflammation associated with osteoarthritis

Nurofen S2 Pain and Inflammation Relief Tablets

Nurofen has the same low risk of side effects as paracetamol

Nurofen S2 Pain and Inflammation Relief Tablets

Thanks to its special coating it is convenient to swallow

Nurofen S2 Pain and Inflammation Relief Tablets

Can be taken on an empty stomach

Nurofen S2 Pain and Inflammation Relief Tablets

General Information

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.

Nurofen Tablets 96s help to reduce inflammation and provide relief from pain for up to 8 hours* based on a 2 tablet dose.

Boxed Contents: 96 Tablets

Size: 96 Tablets

KEY FEATURES

• Nurofen provides effective relief of pain and inflammation
• Nurofen provides up to 8 hours* relief
• Contains: Ibuprofen 200mg
• Contains no gluten, wheat or lactose
• Contains no preservatives

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medicine regularly.
- if you are aged 65 years or older.
- in children under 7 years of age.

Stop use and see your doctor immediately if: you have an allergic reaction.

CAUTION

Keep out of reach of children.

IMPORTANT INFORMATION

Pharmacy Medicine.
Do not use if foil seal under the lid is broken or missing on first opening.

Ingredients

Active Ingredients: Per Tablet: Ibuprofen 200mg

Contains: Sucrose

Directions

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from Is what it is Prefer it in this container
Date published: 2020-04-01
Rated 5 out of 5 by from No.1 Pain Relief A must have for any first aid kit or handbag.
Date published: 2020-02-26
Rated 5 out of 5 by from Great So happy last a long time.
Date published: 2020-01-29
Rated 5 out of 5 by from Good discounts I found the price right and prompt delivery .
Date published: 2020-01-13
Rated 5 out of 5 by from Great little bottle Good size bottle great for on the go.
Date published: 2020-01-09
Rated 5 out of 5 by from Great value Great value pack for money.
Date published: 2020-01-02
Rated 5 out of 5 by from Best value Best value by far, like the bottle packaging
Date published: 2019-12-16
Rated 5 out of 5 by from Great price! Fantastic price for an amazing quantity and great quality
Date published: 2019-12-03
Rated 5 out of 5 by from Great value! I use this product regularly to manage my shoulder pain and other aches and pains. It is very effective as an anti inflamitory treatment. This larger sized bottle is very cost effective, especially for a large family.
Date published: 2019-11-07
Rated 5 out of 5 by from pain these are a good allround help for my pain management and are good value happy with them
Date published: 2019-11-04
Rated 5 out of 5 by from items from Magmail before and was happy Best purchased i have made
Date published: 2019-11-01
Rated 5 out of 5 by from Great help Helps with my headaches
Date published: 2019-10-29
Rated 5 out of 5 by from Pain relief Such great value and such an easy purchase
Date published: 2019-10-27
Rated 5 out of 5 by from convenient Saved having to drive to shopping center, looking for a parking spot, walking "A mile" to find the product in the store. Easy to have it delivered to my door
Date published: 2019-10-21
Rated 5 out of 5 by from Bulk is best! We use Nurophen quite often in our home so decided that bulk would be the best option for us. Received this order no fuss and pretty fast! Happy with this service
Date published: 2019-10-16
Rated 5 out of 5 by from Perfect So convenient that these come in a jar like container.
Date published: 2019-10-13
Rated 5 out of 5 by from Very good I bought first time and I am very happy
Date published: 2019-10-05
Rated 5 out of 5 by from Best value pack. Best price for this bulk pack. Handy to keep stocked up to help my sinus pain issues.
Date published: 2019-09-17
Rated 5 out of 5 by from Twist top bottle makes it really easy to keep in my handbag and find when I need it.
Date published: 2019-09-07
Rated 5 out of 5 by from Affordable way to restock the medicine cabinet Affordable way to purchase pain relief
Date published: 2019-09-02
Rated 5 out of 5 by from sweet swift relief found these easy to swollow with the smooth, sweet tasting cover very quick relief from pain & headaches gd value for money
Date published: 2019-08-20
Rated 5 out of 5 by from Great effect Brought this a month ago works well
Date published: 2019-08-03
Rated 5 out of 5 by from Great Product Nurofen is a must for your medication cabinet
Date published: 2019-07-22
Rated 5 out of 5 by from Good value! Great container size and ideal for traveling for an extended period.
Date published: 2019-07-09
Rated 5 out of 5 by from Bulk pack means less trips to the chemist Love the size of this pack. It lasts my family a long time saving repeat trips to the chemist
Date published: 2019-06-19
Rated 5 out of 5 by from Great value bulk pack. The tablets are much easier to swallow that the capsules.
Date published: 2019-06-17
Rated 5 out of 5 by from we love the tin pack its pretty good value n handy n easy to use to crab from the tin rather than break from foil tray.
Date published: 2019-06-09
Rated 5 out of 5 by from Quick pain reliever It really worked wonder for my migraine and my wife's back pain. I believe, It's stronger than normal panadol.
Date published: 2019-06-05
Rated 5 out of 5 by from Handy to have in the cupboard I buy these in bulk so they are always on hand when needed for aches and pains
Date published: 2019-05-26
Rated 5 out of 5 by from Value for money Allrounder pain relief
Date published: 2019-05-18
  • y_2020, m_8, d_2, h_15
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.10
  • cp_2, bvpage2n
  • co_hasreviews, tv_30, tr_61
  • loc_en_AU, sid_31052, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
MYC Loyalty Membership